MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293051530
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of the event: 18 years or older.(b)(4).Device evaluated by mfr: device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.  bsc id: (b)(4).Tw#: (b)(4).
 
Event or Problem Description
It was reported that stent foreshortening occurred.A 5x150x130 innova¿ stent was selected for an intervention in the patient's superficial femoral artery (sfa).The lesion was 90% stenosed, minimally tortuous, and moderately calcified.Antegade access was gained to the lesion and pre-dilatation was performed.There was no difficulty deploying the stent, however, during deployment the stent started to compress and it shortened.The stent measured 80 mm post-deployment (visual estimation).No damage was noted on the stent.Post-dilatation was performed after the stent was deployed.Because the stent was assessed to be shortened, a 5x60 innova¿ stent was used to cover the rest of the lesion.No patient complications were reported.The patients status after the procedure was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7660612
Report Number2134265-2018-05917
Device Sequence Number16773042
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model NumberH74939293051530
Device Catalogue Number39293-05153
Device Lot Number18362994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;